# SDR GTIA201401301144

- Difficulty date: January 30, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 27,539 hours, 13,259 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT GALLEY OXYGEN MASK DROPPED ON LANDING.  REPACKED MASKS AND PERFORMED DROP CHECKED OK IAW AMM 35-23-00-710-001-050A, 35-21-43-550-050A.
